Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Linear equations with two parameters


Author: Anna J. Pell
Journal: Trans. Amer. Math. Soc. 23 (1922), 198-211
MSC: Primary 47A50; Secondary 15A18, 45A05
MathSciNet review: 1501198
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A50, 15A18, 45A05

Retrieve articles in all journals with MSC: 47A50, 15A18, 45A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501198-X
PII: S 0002-9947(1922)1501198-X
Article copyright: © Copyright 1922 American Mathematical Society